# SDR GLBA201112053

- Difficulty date: December 3, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR INTRANSIT LIGHT ILLUMINATED IN FLIGHT WITH TORQUE AT 3000LB AND AIRSPEED 210KNOTS SLOWED TO 170 AND PUT GEAR DOWN NORMAL APPROPRIATED CHECKK LIST RAN FOR UNSAFE GEAR EVEN WITH ALL INDICATIONS OF GEAR DOWN EXCEPT FOR HANDLE LIGHT. MAINTENANCE R & R LT DOWNLOCK SWITCH, OPS CHECKED GOOD.
